# SDR HEEA072383

- Difficulty date: April 9, 2001
- Submitted: August 14, 2003
- Operation: General aviation
- Aircraft: N5019F
- Make and model: Bell 206L-1
- Aircraft serial: 45244
- Aircraft time: 16,227 hours
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Valve
- Part number: 206063650001
- Condition: Leaking
- Location: Fuel System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LEAKING FUEL VALVE. REPLACED WITH SERVICEABLE PART.
